# SDR USAA970200

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 42,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .125 INCH AND .25 INCH CRACK LOWER HINGE CUT OUT UPPER AND LOWER CORNERS (FWD ENTRY DOOR) SKIN.  INSTALLED DOUBLERS, REPAIRED PER TR 52-10-05.  (M)
